Alert archive / Pennsylvania / River Flood Warnings in 2011

River Flood Warning 26, NWS State College, PA

March 11, 2011Blair County, Huntingdon County, Pennsylvania

NWS State College, PA issued this river flood warning at Mar 11, 2011, 12:22 AM EST for Blair County, Huntingdon County, Pennsylvania. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2011, 12:22 AM EST (05:22 UTC)
Expired
Mar 11, 2011, 10:25 AM EST
In force
10 hr
Issued by
NWS State College, PA
Flood severity
Minor

Counties Blair County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 54 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Juniata River at Spruce Creek (SPKP1). The gauge peaked at 8.48 ft at Mar 11, 2011, 4:00 AM EST.

actionminormoderate4681003/1103/12
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01558000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WGUS41 KCTP 110522
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1222 AM EST FRI MAR 11 2011

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  LITTLE JUNIATA RIVER AT SPRUCE CREEK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER TONIGHT.

&&

PAC013-061-111722-
/O.NEW.KCTP.FL.W.0026.110311T0522Z-110311T2324Z/
/SPKP1.1.ER.110311T0449Z.110311T1200Z.110311T1724Z.NO/
1222 AM EST FRI MAR 11 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE JUNIATA RIVER AT SPRUCE CREEK
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12 AM FRIDAY THE STAGE WAS...8.1 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE RISING TO NEAR 8.9 FEET BY THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING 
  SEVERAL HOMES.

$$

EVANEGO/LAMBERT
2 follow-up statements
230 
WGUS81 KCTP 111008
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
508 AM EST FRI MAR 11 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  CONESTOGA RIVER AT LANCASTER

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  BALD EAGLE CREEK NEAR BEECH CREEK STATION
  LOYALSOCK CREEK AT LOYALSOCKVILLE
  LITTLE JUNIATA RIVER AT SPRUCE CREEK
  AUGHWICK CREEK AT SHIRLEYSBURG
  SUSQUEHANNA RIVER AT BLOOMSBURG
  SUSQUEHANNA RIVER AT DANVILLE
  SUSQUEHANNA RIVER NEAR SUNBURY
  SUSQUEHANNA RIVER AT HARRISBURG
  SUSQUEHANNA RIVER AT MARIETTA
  PENNS CREEK NEAR PENNS CREEK
  SHERMAN CREEK AT SHERMANS DALE
  CONODOGUINET CREEK NEAR HOGESTOWN
  SWATARA CREEK AT HARPER TAVERN
  SWATARA CREEK NEAR HERSHEY
  WEST BRANCH SUSQUEHANNA AT MILTON
  WEST BRANCH SUSQUEHANNA AT LEWISBURG
  FRANKSTOWN BRANCH OF THE JUNIATA AT WILLIAMSBURG
  YELLOW BREECHES CREEK NEAR CAMP HILL
  SWATARA CREEK AT MIDDLETOWN
  CONEWANGO CREEK AT RUSSELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED {**** ENTER GENERIC TIMING 
FOR NEXT ISSUANCE OF THIS PRODUCT.  I.E. "LATE THIS EVENING"*****}

&&

PAC097-119-112208-
/O.CON.KCTP.FL.W.0028.110311T1400Z-110313T1044Z/
/ILTP1.2.ER.110311T1400Z.110312T0600Z.110313T0444Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE WEST BRANCH SUSQUEHANNA AT MILTON.
* FROM THIS MORNING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 5 AM FRIDAY THE STAGE WAS 17.1 FEET AND RISING.
* FLOOD STAGE IS 19.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS 
  MORNING AND CREST NEAR 22.4 FEET AFTER MIDNIGHT TONIGHT. THE  
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE EVENING TOMORROW. 
* AT 22.0 FEET...HOMES ON SOUTH WATER STREET IN MILTON ARE FLOODED.

$$

PAC097-119-112208-
/O.CON.KCTP.FL.W.0029.110311T1400Z-110313T0800Z/
/LWBP1.1.ER.110311T1400Z.110312T0600Z.110313T0200Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE WEST BRANCH SUSQUEHANNA AT LEWISBURG.
* FROM THIS MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 4 AM FRIDAY THE STAGE WAS 16.3 FEET AND RISING.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS 
  MORNING AND CREST JUST BELOW 20.0 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE EVENING 
  TOMORROW.
* AT 19.0 FEET...ROUTE 405 IS AFFECTED DOWNSTREAM OF THE LEWISBURG 
  BRIDGE.

$$

PAC013-061-112208-
/O.CON.KCTP.FL.W.0020.000000T0000Z-110312T0025Z/
/WIBP1.2.ER.110310T2300Z.110311T1000Z.110311T1825Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE FRANKSTOWN BRANCH OF THE JUNIATA AT WILLIAMSBURG.
* AT 3 AM FRIDAY THE STAGE WAS 13.4 FEET AND FALLING.
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS NEAR CREST THIS MORNING AND WILL FALL BELOW
  FLOOD STAGE THIS AFTERNOON.
* AT 13.0 FEET...SECTIONS OF ROUTE 866 FROM WILLIAMSBURG TO GANISTER 
  ARE COVERED BY FLOOD WATERS.

$$

PAC061-112208-
/O.EXT.KCTP.FL.W.0009.000000T0000Z-110312T1300Z/
/SLYP1.2.ER.110310T1855Z.110311T1000Z.110312T0700Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE AUGHWICK CREEK AT SHIRLEYSBURG.
* AT 4 AM FRIDAY THE STAGE WAS 13.4 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE CREEK IS NEAR CREST THIS MORNING AND WILL FALL BELOW 
  FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* AT 12.0 FEET...FLOOD WATERS FROM AUGHWICK CREEK COVER PORTIONS OF 
  GILBO ROAD, AUGHWICK MILLS ROAD AND KEYSTONE ROAD IN SHIRLEY 
  TOWNSHIP.

$$

PAC037-112208-
/O.EXT.KCTP.FL.W.0010.110311T1900Z-110314T0800Z/
/BMBP1.2.ER.110311T1900Z.110312T1200Z.110314T0200Z.NO/
508 AM EST FRI MAR 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY NIGHT...
 
THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT BLOOMSBURG.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 4 AM FRIDAY THE STAGE WAS 15.1 FEET AND RISING.
* FLOOD STAGE IS 19.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON 
  AND CREST JUST BELOW 24.0 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...MUCH OF THE FAIRGROUNDS...AS WELL AS ADJACENT 
  AREAS...ARE AFFECTED BY HIGH WATER. HIGH WATER ALSO BEGINS TO 
  AFFECT THE RUNWAY AT THE AIRPORT.

$$

PAC037-093-097-112208-
/O.EXT.KCTP.FL.W.0011.110311T1900Z-110314T1115Z/
/DANP1.2.ER.110311T1900Z.110312T1700Z.110314T0515Z.NO/
508 AM EST FRI MAR 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT DANVILLE.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 3 AM FRIDAY THE STAGE WAS 15.2 FEET AND RISING.
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON 
  AND CREST NEAR 24.5 FEET EARLY AFTERNOON TOMORROW. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 24.0 FEET...INUNDATION IN RIVERSIDE ON THE LEFT BANK OF THE 
  RIVER BEGINS TO AFFECT RESIDENCES.

$$

PAC043-067-097-099-119-112208-
/O.EXT.KCTP.FL.W.0021.110311T2000Z-110313T1938Z/
/SBYP1.2.ER.110311T2000Z.110312T1200Z.110313T1338Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER NEAR SUNBURY.
* FROM THIS AFTERNOON TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 4 AM FRIDAY THE STAGE WAS 20.5 FEET AND RISING.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS 
  AFTERNOON AND CREST JUST BELOW 27.0 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING. 
* AT 26.0 FEET...HIGH WATER AFFECTS A NUMBER OF HOMES AND BUSINESSES 
  IN AREAS NOT PROTECTED BY THE FLOOD WALL AND LEVEE SYSTEM.

$$

PAC041-043-067-071-097-099-109-133-112208-
/O.EXT.KCTP.FL.W.0022.110311T1900Z-110314T1040Z/
/HARP1.2.ER.110311T1900Z.110312T1700Z.110314T0440Z.NO/
508 AM EST FRI MAR 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT HARRISBURG.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 4 AM FRIDAY THE STAGE WAS 13.7 FEET AND RISING.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON 
  AND CREST JUST BELOW 21.5 FEET BY EARLY AFTERNOON TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 21.0 FEET...HOMES ON BOTH BANKS ARE AFFECTED BY HIGH WATER.  
  THIS IS THE APPROXIMATE LEVEL OF ROUTES 11 AND 15...UPSTREAM OF THE
  MARKET STREET BRIDGE.

$$

PAC071-133-112208-
/O.EXT.KCTP.FL.W.0023.110311T1600Z-000000T0000Z/
/MRTP1.2.ER.110311T1600Z.110312T2300Z.000000T0000Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT MARIETTA.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 4 AM FRIDAY THE STAGE WAS 47.3 FEET AND RISING.
* FLOOD STAGE IS 49.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS 
  MORNING AND CREST JUST BELOW 54.0 FEET BY TOMORROW EVENING.
* AT 54.0 FEET...NUMEROUS HOMES AND BUSINESSES IN THE COLUMBIA AND 
  WRIGHTSVILLE AREAS ARE AFFECTED BY HIGH WATER. THE WILTON COMPANY 
  IN WRIGHTSVILLE EXPERIENCES PROBLEMS WITH HIGH WATER.

$$

PAC027-109-119-112208-
/O.EXT.KCTP.FL.W.0012.000000T0000Z-110312T1200Z/
/PNCP1.3.ER.110311T0028Z.110311T0348Z.110312T0600Z.NR/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE PENNS CREEK NEAR PENNS CREEK.
* AT 4 AM FRIDAY THE STAGE WAS 10.0 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE CREEK  WILL CREST NEAR 10.3 FEET THIS MORNING. 
  THE CREEK WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* AT 10.0 FEET...HIGH WATER OVERFLOWS BOTH BANKS. SEVERAL HOMES AND 
  COTTAGES ON THE LEFT OR NORTH BANK ARE AFFECTED. MANY SECONDARY 
  ROADS ALONG THE CREEK ARE CLOSED DUE TO HIGH WATER LEVELS.

$$

PAC099-112207-
/O.EXT.KCTP.FL.W.0024.000000T0000Z-110312T0200Z/
/SMDP1.2.ER.110310T1931Z.110311T0845Z.110311T2000Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SHERMAN CREEK AT SHERMANS DALE.
* AT 4 AM FRIDAY THE STAGE WAS 11.8 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS NEAR CREST THIS MORNING AND WILL FALL BELOW 
  FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 11.0 FEET...A NUMBER OF HOMES ALONG RIVER ROAD AND OTHER LOW 
  LYING AREAS ADJACENT TO SHERMAN CREEK ARE AFFECTED BY HIGH WATER.

$$

PAC041-133-112207-
/O.CON.KCTP.FL.W.0014.000000T0000Z-110313T0000Z/
/CPHP1.2.ER.110310T2155Z.110311T1200Z.110312T1800Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* AT 4 AM FRIDAY THE STAGE WAS 9.5 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 9.7 FEET BY THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY AFTERNOON TOMORROW.
* AT 9.0 FEET...A NUMBER OF HOMES IN THE GREEN LANE FARMS DEVELOPMENT
  ARE AFFECTED BY HIGH WATER.  CEDAR CLIFF DRIVE ON THE LEFT BANK 
  UPSTREAM FROM THE BRIDGE IS INUNDATED. CREEKWOOD DRIVE HAS SEVERAL 
  FEET OF WATER ON IT, AND WATER IS APPROACHING HOMES.

$$

PAC043-075-107-112207-
/O.EXT.KCTP.FL.W.0015.000000T0000Z-110312T1500Z/
/HTVP1.2.ER.110310T2221Z.110311T1200Z.110312T0900Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK AT HARPER TAVERN.
* AT 4 AM FRIDAY THE STAGE WAS 12.5 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE CREEK WILL CREST NEAR 13.0 FEET THIS MORNING. 
  THE CREEK WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT 14.0 FEET...A NUMBER OF HOMES ALONG THE CREEK ARE AFFECTED.  
  SOME EVACUATIONS ARE NECESSARY. 

$$

PAC043-075-112207-
/O.EXT.KCTP.FL.W.0016.000000T0000Z-110312T1900Z/
/HERP1.1.ER.110311T0107Z.110311T1800Z.110312T1300Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK NEAR HERSHEY.
* AT 4 AM FRIDAY THE STAGE WAS 8.1 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL CREST NEAR 9.0 FEET BY THIS AFTERNOON. 
  THE CREEK WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* AT 10.0 FEET...A FEW HOMES ADJACENT TO THE CREEK UPSTREAM OF THE 
  ROUTE 39 BRIDGE FLOOD.

$$

PAC043-112207-
/O.CON.KCTP.FL.W.0017.000000T0000Z-000000T0000Z/
/MIDP1.1.ER.000000T0000Z.110311T2300Z.000000T0000Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK AT MIDDLETOWN.
* AT 1 AM FRIDAY THE ESTIMATED STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK IS FORECAST TO CREST JUST BELOW 13.0 FEET LATE THIS
  AFTERNOON. 
* AT 12.0 FEET...BOTH BANKS OVERFLOW JUST UPSTREAM OF THE VINE STREET
  BRIDGE. SEVERAL BASEMENTS ARE AFFECTED.

$$

PAC035-112207-
/O.EXT.KCTP.FL.W.0027.000000T0000Z-110312T1400Z/
/BECP1.1.ER.110311T0647Z.110311T1200Z.110312T0800Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE BALD EAGLE CREEK NEAR BEECH CREEK STATION.
* AT 4 AM FRIDAY THE STAGE WAS 11.3 FEET AND RISING.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 12.0 FEET THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT 13.0 FEET...HOMES IN THE COTTAGE AREA ARE ISOLATED BY HIGH WATER
  FROM BALD EAGLE CREEK.

$$

PAC081-113-112207-
/O.EXT.KCTP.FL.W.0019.110311T1141Z-110312T0100Z/
/LOYP1.1.ER.110311T1141Z.110311T1200Z.110311T1900Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE LOYALSOCK CREEK AT LOYALSOCKVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4 AM FRIDAY THE STAGE WAS 5.5 FEET AND RISING.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND
  CREST NEAR 12.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS AFTERNOON.
* AT 13.0 FEET...SEVERAL HOMES AND THE LOYALSOCK GAME FARM ARE 
  AFFECTED BY HIGH WATER LEVELS.

$$

PAC013-061-112000-
/O.EXT.KCTP.FL.W.0026.000000T0000Z-110311T2000Z/
/SPKP1.1.ER.110311T0449Z.110311T1000Z.110311T1400Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE JUNIATA RIVER AT SPRUCE CREEK.
* AT 4 AM FRIDAY THE STAGE WAS 8.4 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS NEAR CREST THIS MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE LATE THIS MORNING.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING 
  SEVERAL HOMES.

$$

PAC041-112207-
/O.EXT.KCTP.FL.W.0013.000000T0000Z-110313T0300Z/
/HGSP1.1.ER.110311T0310Z.110312T0000Z.110312T2100Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE CONODOGUINET CREEK NEAR HOGESTOWN.
* AT 4 AM FRIDAY THE STAGE WAS 8.8 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 9.8 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 10.0 FEET...SOME RESIDENCES IN THE VICINITY OF ERB'S BRIDGE 
  ROAD...PROWELL ROAD...STONE SPRING LANE...AND OYSTER MILL ROAD ARE 
  FLOODED.

$$

PAC123-112207-
/O.CON.KCTP.FL.W.0025.000000T0000Z-000000T0000Z/
/RSSP1.1.ER.110311T0200Z.110311T1800Z.000000T0000Z.NR/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE CONEWANGO CREEK AT RUSSELL.
* AT 3 AM FRIDAY THE STAGE WAS 9.4 FEET AND STEADY.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 9.5 FEET BY THIS AFTERNOON 
  THEN BEGIN FALLING.
* AT 10.0 FEET...A NUMBER OF HOMES ON THE RIGHT, OR WEST BANK ARE 
  AFFECTED. THE ROADWAY ON THE LEFT BANK IS ALSO AFFECTED.

$$

PAC071-133-111038-
/O.CAN.KCTP.FL.W.0018.000000T0000Z-110312T0436Z/
/LNCP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
508 AM EST FRI MAR 11 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CONESTOGA RIVER AT LANCASTER.
* AT 4 AM FRIDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CREST BELOW FLOOD STAGE NEAR 10.0 FEET THIS 
  MORNING.
* AT 11.0 FEET...GROFFTOWN ROAD WILL FLOOD.

$$
415 
WGUS81 KCTP 111526
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1025 AM EST FRI MAR 11 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  LITTLE JUNIATA RIVER AT SPRUCE CREEK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

&&

PAC013-061-111555-
/O.CAN.KCTP.FL.W.0026.000000T0000Z-110311T2000Z/
/SPKP1.1.ER.110311T0449Z.110311T0915Z.110311T1151Z.NO/
1025 AM EST FRI MAR 11 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE JUNIATA RIVER AT SPRUCE CREEK.
* AT 9 AM FRIDAY THE STAGE WAS 7.4 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 7 AM FRIDAY.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 4.0 FEET BY SUNDAY MORNING.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING 
  SEVERAL HOMES.

$$

CR

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Mar 10, 10:22 PM EST, 2 hours earlier.

Area forecast discussion, Mar 10, 10:22 PM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1022 PM EST THU MAR 10 2011

.SYNOPSIS...
COLDER AND DRIER AIR HAS ALREADY BEGUN TO MOVE IN AND SHOULD
CONTINUE TO DRY OUT THE RAIN OVERNIGHT...AND TURN THE RAIN TO
LIGHT SNOW IN THE WEST. AN UPPER LEVEL TROUGH WILL SWING THROUGH
DURING THE DAY FRIDAY AND WILL BE FOLLOWED BY A FAST MOVING TROUGH
ON SATURDAY WHICH SHOULD BRING MORE SNOW SHOWERS TO THE WESTERN
MOUNTAINS. TEMPERATURES SLOWLY MODERATE TOWARD NORMAL BY MID-WEEK.

&&

.NEAR TERM /UNTIL 7 AM FRIDAY MORNING/...
OCCLUDED FRONT NOW THRU MOST OF THE CWA...AND WINDS HAVE GONE
WESTERLY. DRIER AIR BEING BROUGHT IN ON GUSTY WEST WINDS WILL
CONTINUE TO TURN ANY LINGERING PRECIP OVER THE WRN MTS TO SNOW
THROUGH THE NEXT FEW HOURS. STILL HAVE SOME MINOR ACCUMS THERE
OVERNIGHT. HOWEVER...MOST OF THE QPF IS PLACED TO THE WEST OF THE
CWA...AND WIDESPREAD 3 INCH AMOUNTS BY MORNING LOOK HIGHLY
UNLIKELY. THE WEST-FACING SLOPES OF SOMERSET AND CAMBRIA COS AND
UP IN WARREN CO WILL SEE AN INCH OR TWO TONIGHT. REST OF THE AREA
WILL JUST CONTINUE TO DRY OUT...AS ALL ACCUM PRECIP SHOULD BE OVER
BY 06-08Z.

FLOOD WARNINGS NOW COVER MOST OF THE REGION...WITH MANY REPORTS OF
FLOODING ALONG THE SMALL CREEKS AND STREAMS. 8 RIVER FLOOD POINTS
ARE CURRENTLY OVER FLOOD STAGE AND THE REST ARE STILL RISING.
EXPECT A FEW OF THE SMALLER POINTS TO TURN AROUND LATER
TONIGHT...BUT MOST WILL EITHER CONTINUE TO RISE OR ONLY CREST. THE
LARGER POINTS WILL STILL BE RISING...THOUGH...AND FLOODING ALMOST
CERTAIN AT MANY OF THOSE GAUGES.

&&

.SHORT TERM /7 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
CYCLONIC FLOW AND COOL TEMPS IN MID-LEVELS COULD SUPPORT A PASSING
SPRINKLE OR FLURRY PAST THE FAR WESTERN SLOPES OF THE CWA. BUT
MOST AREAS SHOULD NOT MEASURE IN THE CENTRAL/SOUTH AND EAST. OUTSIDE
THE HIGHER TERRAIN OF THE NORTH AND WEST...MOST AREAS WILL BE
MOSTLY CLOUDY WITH TEMPERATURES MAINLY IN THE 30S TO LOWER 40S.

TROUGH SWINGS THRU DURING THE DAY AND THE WESTERLY FLOW BEHIND IT
WILL MOST LIKELY TURN THINGS TO SHOWERY PRECIP/SNOW OVER THE WEST.
THIS COULD ALSO PUSH A FEW OF THOSE SHSN ANOTHER COUNTY TO THE
EAST...BUT DOWNSLOPE WILL KILL MOST THINGS TRYING TO GET PAST/EAST
OF THE ALLEGHENY FRONT.

TEMPS STILL GET INTO THE U40S IN THE SW THANKS TO MORE SS AND
DOWNSLOPE WARMING.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
UNSETTLED WEATHER OVER WEEKEND WITH CYCLONIC FLOW AND REINFORCING
WAVE AND COLD AIR. BUT HIGH PRESSURE MONDAY AND TUESDAY WILL USHER
IN DRIER A WORK WEEK. MOST OF THE COMING WEEK SHOULD BE ON THE DRY
SIDE WITH THE BEST CHANCE OF PRECIPITATION LATE IN THE WEEK.

FOR THE WEEKEND...A REINFORCING SHORT-WAVE DROPS INTO THE MEAN TROUGH
OVER THE REGION LATE SATURDAY. THIS SHOULD KEEP MOSTLY CLOUDY COOL
CONDITIONS OVER THE REGION WITH MODEST INCREASED CHANCE OF SNOW
SHOWERS IN NORTHERN AREAS AND LAURELS SATURDAY NIGHT INTO EARLY
SUNDAY. THERE COULD BE A PERIOD OF SNOW LATE SATURDAY INTO SUNDAY
WITH MAINLY LIGHT ACCUMULATIONS...IF ANY. THIS SNOW COULD GET AS
FAR EAST AS WILLIAMSPORT-STATE COLLEGE AND ALTOONA BUT SHORT-LIVED
PERIOD OF LIGHT SNOW OF NO CONSEQUENCE IF IT OCCURS. THE SREF IS
LESS AGGRESSIVE AND NO LONGER HINTS OF THIS SYSTEM GETTING TOO FAR
SOUTH INTO PA.

THE COMING WORK WEEK....HIGH PRESSURE FINALLY MOVES OVER THE REGION
MONDAY WHICH SHOULD HELP CLEAR THINGS OUT AND PUT AN END TO THE
SHOWERY REGIME. THIS HIGH PRESSURE RETREATS TO THE EAST TUESDAY
AND SOUTHWESTERLY FLOW SHOULD SLOWLY MODERATE TEMPERATURES LATE
TUESDAY INTO WEDNESDAY.

LATE IN THE WEEK...A FRONTAL SYSTEM LATE IN THE WEEK COULD BRING SOME
MOISTURE AND THE POTENTIAL FOR RAIN INTO THE REGION LATE THURSDAY
OR FRIDAY. CURRENT GEFS WOULD FAVOR CHANCE RAIN FRIDAY. BUT TIMING
IS UNCERTAIN.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
EXPECT POOR FLYING CONDS TO PERSIST TONIGHT AND MUCH OF FRIDAY...
AS FNTL WAVE LIFTS NWD ALONG THE BNDRY AND OCCLUDES NEAR LAKE
ONTARIO BY 11/12Z. HVY RAINS ARE LKLY THRU 06Z. OCCLD FROPA EARLY
FRI 06-12Z WILL SHIFT WINDS TO A WLY COMPNT AND IMPROVE LOCAL VIS
AND CIGS ACROSS ERN TERMINALS. HOWEVER COLD AIR WRAPPING AROUND THE
WEST SIDE OF THE SYS WILL COMBINE WITH SOME UPSLOPE TO KEEP
MVFR/IFR CONDS AT BFD/JST..WITH PRECIP CHANGING OVER TO SNOW BY
FRI MORNING. AOO AND UNV WILL SEE MVFR CIGS.

FAST MOVG CLIPPER SYS MAY BRING LGT SN OR RA TO THE AREA ON
SAT.

OUTLOOK...
SAT-TUE...MVFR/IFR WEST WITH SCT -SHSN AND MVFR/VFR EAST.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 7 AM EST FRIDAY FOR PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.

&&

SYNOPSIS...GRUMM/DEVOIR
NEAR TERM...DANGELO
SHORT TERM...GRUMM
LONG TERM...GRUMM
AVIATION...MARTIN
Hazardous weather outlook, Mar 10, 10:49 PM EST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1049 PM EST THU MAR 10 2011

PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-120400-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1049 PM EST THU MAR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

MINOR FLOODING IS EXPECTED THROUGH THE NIGHT...AND FLOOD WARNINGS
CONTINUE FOR MUCH OF THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004-120400-
WARREN-
1049 PM EST THU MAR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

RAIN WILL TURN TO SNOW...AND LIGHT SNOW WILL ACCUMULATE JUST AN
INCH OR TWO TONIGHT. MINOR FLOODING WILL CONTINUE FOR MUCH OF THE
NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER INCH OR TWO OF SNOW IS POSSIBLE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Mar 10, 7:24 PM EST, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
724 PM EST THU MAR 10 2011

PAZ063>065-110100-
ADAMS PA-CUMBERLAND PA-YORK PA-
724 PM EST THU MAR 10 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ADAMS...SOUTH CENTRAL
CUMBERLAND AND WESTERN YORK COUNTIES...

AT 721 PM EST...A STRONG THUNDERSTORM WAS NEAR PENNVILLE...MOVING
NORTH AT 45 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR NEW OXFORD AROUND 740 PM...FRANKLINTOWN AROUND 750 PM AND MOUNT
HOLLY SPRING AROUND 755 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94...STATE ROAD 97.

LAT...LON 4011 7723 4012 7688 3972 7687 3971 7696
      3972 7711

FORECASTER: MARTIN
Special weather statement, Mar 10, 7:55 PM EST, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 PM EST THU MAR 10 2011

PAZ056-057-059-063>066-110200-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-PERRY PA-
YORK PA-
755 PM EST THU MAR 10 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ADAMS...EASTERN
CUMBERLAND...LANCASTER...LEBANON...SOUTHERN DAUPHIN...SOUTHERN PERRY
AND YORK COUNTIES...

AT 750 PM EST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM MOUNT
HOLLY SPRING TO 30 MILES SOUTH OF MANCHESTER...MOVING NORTHEAST AT
45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR CARLISLE...CARLISLE SPRINGS...SHERMANSDALE...AND
LANDISBURG AROUND 800 PM...HOGESTOWN...WERTZVILLE...DUNCANNON...AND
SHIREMANSTOWN AROUND 810 PM...WORMLEYSBURG AND HARRISBURG AROUND 820
PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 216 AND 285...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 39 AND 93...I-83
BETWEEN MILE MARKERS 1 AND 50...I-283.

LAT...LON 4034 7744 4050 7643 4038 7625 4037 7621
      4033 7616 4000 7596 3992 7600 3987 7599
      3985 7602 3978 7606 3973 7610 3972 7615
      3972 7708

FORECASTER: MARTIN
Local storm report, Mar 10, 9:05 PM EST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
905 PM EST THU MAR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     FLOOD            TREMONT                 40.63N  76.39W
03/10/2011                   SCHUYLKILL         PA   EMERGENCY MNGR

            WATER ACROSS PARTS OF ROUTE 209. STREAMS NEAR OR OVER
            BANKFULL COUNTYWIDE.

&&

EVENT NUMBER CTP1100007

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:24 PM ESTSpecial Weather StatementCTPAdams36 min
Mar 10, 7:55 PM ESTSpecial Weather StatementCTPCumberland, Dauphin, Lancaster, Lebanon, York65 min
Mar 10, 8:06 PM ESTRiver Flood WarningCTPWarren4 days
Mar 11, 1:01 AM ESTWinter Weather AdvisoryCTPCambria, Clearfield, Elk, McKean, Somerset, Warren21 hr
Mar 11, 1:12 AM ESTRiver Flood WarningCTPClinton20 hr
Mar 11, 2:26 AM ESTAreal Flood WarningCTPAdams, Bedford, Blair, Cambria, Centre, Clearfield and 11 more8 hr
Mar 11, 4:27 AM ESTRiver Flood WarningCTPNorthumberland, Union35 hr
Mar 11, 4:27 AM ESTRiver Flood WarningCTPNorthumberland, Union37 hr
Mar 11, 4:52 AM ESTAreal Flood WarningCTPClinton, Columbia, Dauphin, Lancaster, Lebanon, Lycoming and 6 more8 hr
Mar 11, 7:35 AM ESTRiver Flood WarningCTPLycoming27 hr
Mar 11, 7:35 AM ESTRiver Flood WarningCTPLycoming, Northumberland, Union27 hr
Mar 11, 10:02 AM ESTRiver Flood WarningCTPLycoming6 hr

Nearby

River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.